Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#258052] of David B. Dunson

search www.stat.duke.edu.

Papers Published

  1. Dunson, DB; Peddada, SD, Bayesian nonparametric inference on stochastic ordering, Biometrika, vol. 95 no. 4 (2008), pp. 859-874, ISSN 0006-3444 [doi]
    (last updated on 2017/12/13)

    Abstract:
    We consider Bayesian inference about collections of unknown distributions subject to a partial stochastic ordering. To address problems in testing of equalities between groups and estimation of group-specific distributions, we propose classes of restricted dependent Dirichlet process priors. These priors have full support in the space of stochastically ordered distributions, and can be used for collections of unknown mixture distributions to obtain a flexible class of mixture models. Theoretical properties are discussed, efficient methods are developed for posterior computation using Markov chain Monte Carlo simulation and the methods are illustrated using data from a study of DNA damage and repair. © 2008 U.S. Government/Department of Health and Human Services.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320